A recurrent method for the enumeration of graphs with labelled vertices
Doklady Akademii Nauk, Tome 184 (1969) no. 6, pp. 1284-1287
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_6_a6,
author = {V. A. Liskovets},
title = {A recurrent method for the enumeration of graphs with labelled vertices},
journal = {Doklady Akademii Nauk},
pages = {1284--1287},
year = {1969},
volume = {184},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_6_a6/}
}
V. A. Liskovets. A recurrent method for the enumeration of graphs with labelled vertices. Doklady Akademii Nauk, Tome 184 (1969) no. 6, pp. 1284-1287. http://geodesic.mathdoc.fr/item/DAN_1969_184_6_a6/